MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANNULATED SCREW 95MM 6.5; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. CANNULATED SCREW 95MM 6.5; PLATE, FIXATION, BONE
Catalog Number 121639
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a surgery to remove the two screws for unspecified reasons.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical analysis indicates that it was reported by the patient that he had two screws removed for unspecified reasons.Patient indicated that there was no problem with the screws, however was very reluctant to provide further information about the surgeon or hospital.The patient provided lot numbers for the revised screws.Based on insufficient information, no clinical assessment is able to be performed.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
CANNULATED SCREW 95MM 6.5
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7122261
Report Number1020279-2017-01266
Device Sequence Number2037410
Product Code HRS
UDI-Device Identifier03596010063946
UDI-Public03596010063946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993106
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121639
Device Lot Number2B09988
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
121640/2B05849
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;